Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online
Ask a Urologist   »  

Lower back pain around the kidney region. Noticed bubbles in urine and stomach cramps. Bad pain at night. Suggest a solution?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8191 Questions
Hi I have had back pain for a couple of months and put it down to back ache. However it appears to be around the kidney region at times and usually the lower back, although my whole back can be effected as well. However over the last couple of days I have noticed bubbles in my urine (although not all the time as far as I can see) and am experiencing stomach cramps and rumblings. The back pain and stomach cramps are worse at night.
Posted Wed, 23 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 37 minutes later
Brief Answer:
It could bedue to Urinary stone.

Detailed Answer:
Thanks for your query.Based on the facts that you have posted it appears that you have back ache since months and noticed bubbles in urine.

This is most likely to be due to the presence of stone either in the Kidney or Ureter,

The bubbles in the urine are most of the time due to concentrated urine or large volume of urine being hold over a long time .

Please consult qualified urologist for clinical examination and get following basic tests done to confirm the diagnosis.
1) Routine Urine examination
2) Ultrasound scanning of the abdomen to rule out presence of stone either in Kidney or Ureter.

Further treatment will depend upon the results of these tests.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor